Enrico Le Donne
Enrico Le Donne
University of Jyväskylä and University of Pisa
Verified email at msri.org - Homepage
Cited by
Cited by
Rectifiability of sets of finite perimeter in Carnot groups: existence of a tangent hyperplane
L Ambrosio, B Kleiner, E Le Donne
Journal of Geometric Analysis 19 (3), 509-540, 2009
On the rate of convergence to the asymptotic cone for nilpotent groups and subFinsler geometry
E Breuillard, E Le Donne
Proceedings of the National Academy of Sciences 110 (48), 19220-19226, 2013
Metric spaces with unique tangents
EL Donne
arXiv preprint arXiv:1012.2210, 2010
Lecture notes on sub-Riemannian geometry
E Le Donne
preprint, 2010
A metric characterization of Carnot groups
E Le Donne
Proceedings of the American Mathematical Society 143 (2), 845-849, 2015
Lipschitz and path isometric embeddings of metric spaces
E Le Donne
Geometriae Dedicata 166 (1), 47-66, 2013
Isometries of Carnot groups and sub-Finsler homogeneous manifolds
E Le Donne, A Ottazzi
The Journal of Geometric Analysis 26 (1), 330-345, 2016
Sard property for the endpoint map on some Carnot groups
E Le Donne, R Montgomery, A Ottazzi, P Pansu, D Vittone
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (6), 1639-1666, 2016
Extremal curves in nilpotent Lie groups
E Le Donne, GP Leonardi, R Monti, D Vittone
Geometric and Functional Analysis 23 (4), 1371-1401, 2013
Non-minimality of corners in subriemannian geometry
E Hakavuori, E Le Donne
Inventiones mathematicae 206 (3), 693-704, 2016
Sub-Finsler structures from the time-optimal control viewpoint for some nilpotent distributions
D Barilari, U Boscain, E Le Donne, M Sigalotti
Journal of Dynamical and Control Systems 23 (3), 547-575, 2017
Besicovitch Covering Property for homogeneous distances in the Heisenberg groups
EL Donne, S Rigot
arXiv preprint arXiv:1406.1484, 2014
A primer on Carnot groups: homogenous groups, Carnot-Carathéodory spaces, and regularity of their isometries
E Le Donne
Analysis and Geometry in Metric Spaces 5 (1), 116-137, 2017
Smoothness of subRiemannian isometries
L Capogna, E Le Donne
American Journal of Mathematics 138 (5), 1439-1454, 2016
Regularity properties of spheres in homogeneous groups
E Le Donne, S Nicolussi Golo
Transactions of the American Mathematical Society 370 (3), 2057-2084, 2018
Conformality and Q-harmonicity in sub-Riemannian manifolds
L Capogna, G Citti, E Le Donne, A Ottazzi
Journal de Mathématiques Pures et Appliquées 122, 67-124, 2019
Isometries of nilpotent metric groups
V Kivioja, E Le Donne
Journal de l’École polytechnique-Mathématiques 4, 473-482, 2017
Regularity of sets with constant horizontal normal in the Engel group
C Bellettini, EL Donne
arXiv preprint arXiv:1201.6399, 2012
Measure of submanifolds in the Engel group
E Le Donne, V Magnani
Revista matemática iberoamericana 26 (1), 333-346, 2010
Rigidity of fiber-preserving quasisymmetric maps
EL Donne, X Xie
arXiv preprint arXiv:1501.02391, 2015
The system can't perform the operation now. Try again later.
Articles 1–20